# SDR AWXA9700162

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1330-1340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION AROUND NUTPLATES ON FLOOR STRINGER AT BS 1330 TO 1340, LBL 7, WL 158.  FABRICATED REPLACEMENT STRINGER, ANGLES AND INSTALLED AT BS 1290 TO 1344, LBL 7, WL 158 PER SRM 51-70-12.
